# SDR UALA2011110906095

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 57,384 hours, 21,548 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PULLS RIGHT WILL NOT TRACK STRAIGHT.  FOUND RT NOSE TIRE 40 PSI LOWER THAN THE LT NOSE TIRE.  REPLACED BOTH NOSE TIRES PER AMM.
